MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® INTRA-ABDOMINAL PRESSURE MONITORING DEVICE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® INTRA-ABDOMINAL PRESSURE MONITORING DEVICE
Model Number IAP001
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that water leak occurred from the sample port of intra-abdominal pressure monitoring device and user did not want to use it further because the lot number of the device was similar to the lot number of the recalled intra-abdominal pressure monitoring device lots in market.
 
Additional Manufacturer Narrative
The reported event was confirmed by capa association.Per capa 1132938, the root causes for this failure are: "as a first potential root cause we found that the solvent is not evenly distributed in the tube with the appropriate amount of adhesive, the training of the personal is crucial on this operation and the preparation of the dispenser of cyclo.The amount applied may vary on the dipping of the tube depending on the height (amount) of the solvent given at the beginning.The uniform distribution of the adhesive is also affected by the twisting operation performed after the dipping.Visual inspection noted one used, one opened, and one unopened intra-abdominal pressure monitoring devices received.Methylene blue was injected into the sample port connection, and two of the devices leaked from the sample port connection to the tubing.This does not meet specification which states " assembly must not leak after ultrasonic welding." the device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labeling review was not required as the complaint was addressed by existing capa.Correction: h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD® INTRA-ABDOMINAL PRESSURE MONITORING DEVICE
Common Device Name
INTRA-ABDOMINAL PRESSURE MONITORING DEVICE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12030023
Report Number1018233-2021-03638
Device Sequence Number4269385
Product Code PHU
UDI-Device Identifier00801741121098
UDI-Public(01)00801741121098
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K070201
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberIAP001
Device Catalogue NumberIAP001
Device Lot NumberNGES1280
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/27/2021
Supplement Date Received by Manufacturer11/18/2021
Initial Report FDA Received Date06/19/2021
Supplement Report FDA Received Date12/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown